Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 238, NWS North Platte, NE

July 27, 2016Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2016, 4:55 PM MDT for Cherry County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 4:55 PM MDT (22:55 UTC)
Expired
Jul 27, 2016, 5:26 PM MDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 71 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:55 PM MDTHAIL 1.7528 N Whitman, NE
Jul 27, 5:04 PM MDTHAIL 1.7540 Sse Merriman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-541 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

677 
WUUS53 KLBF 272255
SVRLBF
NEC031-272345-
/O.NEW.KLBF.SV.W.0238.160727T2255Z-160727T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 PM MDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 PM MDT

* AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES NORTH
  OF WHITMAN...OR 33 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT
  30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HIRE...SPECKEL MEIR LAKE...
  WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
  SEVENMILE HILL AND ROUND LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 167 AND 171...AND BETWEEN MILE
MARKERS 174 AND 176.
 HIGHWAY 97 BETWEEN MILE MARKERS 71 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10092 4210 10175 4251 10165 4253 10141
TIME...MOT...LOC 2254Z 335DEG 32KT 4238 10149 

HAIL...1.75IN
WIND...60MPH
 
$$

MASEK
2 follow-up statements
823 
WWUS53 KLBF 272317
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM MDT WED JUL 27 2016

NEC031-272345-
/O.CON.KLBF.SV.W.0238.000000T0000Z-160727T2345Z/
CHERRY NE-
517 PM MDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTH CENTRAL CHERRY COUNTY...

AT 517 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTHEAST
OF WHITMAN...OR 22 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HIRE...SPECKEL MEIR LAKE...WHITMAN ROAD CROSSING THE NORTH BRANCH OF
THE MIDDLE LOUP RIVER AND SEVENMILE HILL.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 71 AND 77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10092 4210 10157 4237 10153 4238 10128
TIME...MOT...LOC 2317Z 325DEG 26KT 4226 10136 

HAIL...1.00IN
WIND...60MPH
 
$$

MASEK
243 
WWUS53 KLBF 272326
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM MDT WED JUL 27 2016

NEC031-272336-
/O.CAN.KLBF.SV.W.0238.000000T0000Z-160727T2345Z/
CHERRY NE-
526 PM MDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4209 10092 4210 10157 4237 10153 4238 10128
TIME...MOT...LOC 2324Z 335DEG 32KT 4219 10131 

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 PM MDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 27, 2:45 PM MDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
345 PM CDT WED JUL 27 2016

.SYNOPSIS...
Issued at 341 PM CDT Wed Jul 27 2016

Ridge dominating the desert southwest. Northwest flow across the
high plains. Train of disturbances riding the northern periphery of
the ridge, which takes them over the CWA. One wave is exiting the
southeast with another wave over southwest S Dakota. Generally
seasonal temperatures with 3 PM CDT in the lower to mid 80s.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 341 PM CDT Wed Jul 27 2016

The major concern over the next 24 hours will be placement of
isolated to scattered showers and thunderstorms. Models not really
having a good handle on the convection that has fired along the
Neb/S. Dakota border. A surface trough continues to slowly drift to
the southeast, which was the focus for a line of showers earlier.
This line is starting to see more development, however in the next
few hours the boundary should be located southeast of the CWA.

Meanwhile eyes will begin to track the second wave which is just
crossing into the CWA. Storms have already fired along the boundary
and will likely remain isolated to scattered as the boundary drifts
to the southeast. Marginal instability with cape of 1000 to 2000
with 0 to 6 km shear around 30 kts. Better shear develops later
however the cape will diminish. Locally an isolated strong or severe
storm will possible and agree mostly with the SPC marginal risk
across the west although it probably could be a little further to
the east to cover the storms by KVTN. Some clearing is possible
overnight with temps similar to last night in the upper 50s to
around 60s.

Tomorrow another day with another couple of waves that will continue
to keep at least low pops in the forecast. In and out of clouds and
a slightly cooler airmass will result in temps a couple degrees
cooler than today. Highs in the lower to mid 80s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 341 PM CDT Wed Jul 27 2016

Models in good agreement and have good confidence in the forecast.
Stationary boundary lying across the panhandle and upper 250mb jet
overhead but weakening as stronger to mid level wave moves through
in fast northwest flow. Have higher pops over southwest zones
along the boundary. lows in the upper 50s northwest to the low 60s
southwest. Boundary continues to the west with upslope flow and
mid level waves moving across the northern plains through the day
on Friday. Residual showers thunderstorms through the day on
Friday with highs in the low 80s due to cloud cover and
precipitation. Broad trough over the Great Lakes Saturday with
deepening closed low over western Canada will allow ridge to build
back into the central and northern plains. A warm front will
spread northeast across the forecast area with highs in the mid to
upper 80s. A few showers isolated thunderstorm can't be ruled out
along the warm front over north central Nebraska Saturday
afternoon. Low pressure moves into the northern plains Sunday with
the trough axis to the west and most of western Nebraska in the
warm sector. Highs in the 90s. Upper closed low along the Canadian
border will push a front through the forecast area on Monday with
highs in the 90s Monday and Tuesday. Front will be the focus for
thunderstorm development late afternoon and early evening as it
lies across southwest Nebraska.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 105 PM CDT Wed Jul 27 2016

A broken band of light rain showers will drift across southwest
Nebraska this afternoon and could impact the KLBF terminal. A
better chance will be the next wave later this afternoon into
this evening. Latest short term models favor locations to the
southwest of KVTN however will continue to monitor as an
amendment may be needed if impact to the terminal changes. At
this time the coverage/confidence is not high enough to include
in the forecast.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Masek
SHORT TERM...Masek
LONG TERM...Power
AVIATION...Masek
Hazardous weather outlook, Jul 27, 4:23 PM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT WED JUL 27 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-282230-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
523 PM CDT WED JUL 27 2016 /423 PM MDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED AND SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE BEST CHANCES
FOR STORMS...SOME OF WHICH COULD BE STRONG TO SEVERE...WILL BE
EAST OF A LINE FROM ANTIOCH TO HAYES CENTER. HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A GOOD LIKELIHOOD FOR THUNDERSTORMS THURSDAY...SOME OF
WHICH MAY BE SEVERE DURING THE AFTERNOON AND EVENING. THE AREA OF
GREATEST CONCERN WILL BE FOR AREAS WEST OF A LINE FROM HAY
SPRINGS THROUGH NORTH PLATTE.

CHANCES FOR THUNDERSTORMS EXISTS FOR FRIDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY HAZARDOUS
WEATHER.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

ET

In the hours before

Local storm report, Jul 27, 3:57 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             8 S MERRIMAN            42.81N 101.70W
07/27/2016  M1.50 INCH       CHERRY             NE   PUBLIC

            QUARTER TO PING PONG BALL SIZE HAIL AND VERY HEAVY RAIN.

&&

SJACOBS
Local storm report, Jul 27, 4:04 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     LONG PINE               42.53N 99.70W
07/27/2016  E60 MPH          BROWN              NE   TRAINED SPOTTER

&&

SJACOBS
Special weather statement, Jul 27, 4:05 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT WED JUL 27 2016

NEZ005-008-024>026-094-272245-
EASTERN CHERRY NE-WESTERN CHERRY NE-THOMAS NE-HOOKER NE-BROWN NE-
BLAINE NE-
505 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHEASTERN CHERRY...NORTHERN THOMAS...SOUTHWESTERN BROWN AND
NORTHEASTERN HOOKER COUNTIES UNTIL 545 PM CDT/445 PM MDT/...

AT 503 PM CDT/403 PM MDT/...DOPPLER RADAR WAS TRACKING AN OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ELSMERE
TO 9 MILES EAST OF BROWNLEE TO 16 MILES SOUTHWEST OF MERRITT
RESERVOIR...AND MOVING SOUTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MULLEN...THEDFORD...SENECA...PURDUM...ELSMERE...BROWNLEE...
HAWLEY FLATS...LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 97 CROSSING BIG CREEK...GIANT HILL...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...KELSO...MARSH FLAT...
KOSHOPAH...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...NATWICK...
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND NORWAY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 183 AND 225.
 HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 100.
 HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 175.

LAT...LON 4195 9996 4188 10051 4209 10125 4251 10108
      4232 10043 4237 9996
TIME...MOT...LOC 2203Z 007DEG 20KT 4230 10000 4226 10045 4242 10100

MASEK
Special weather statement, Jul 27, 4:38 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 PM CDT WED JUL 27 2016

NEZ005-008-009-025>027-037-038-272330-
EASTERN CHERRY NE-THOMAS NE-BROWN NE-LOUP NE-ROCK NE-LOGAN NE-
CUSTER NE-BLAINE NE-
538 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...SOUTHEASTERN CHERRY...
NORTHERN CUSTER...SOUTHWESTERN GARFIELD...SOUTHWESTERN HOLT...
THOMAS...LOUP...SOUTHEASTERN BROWN...NORTHEASTERN MCPHERSON...
SOUTHERN ROCK AND NORTHERN LOGAN COUNTIES UNTIL 630 PM CDT...

AT 537 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROSE TO 9 MILES
NORTHWEST OF BREWSTER TO 8 MILES NORTHEAST OF SENECA...AND MOVING
SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAYLOR...THEDFORD...BREWSTER...SARGENT...ANSELMO...DUNNING...
HALSEY...VICTORIA SPRINGS STATE RECREATION AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...ROSE...PURDUM...LILLIAN...
MILBURN...NUNDA SHOAL CAMPGROUND...LINSCOTT...
KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...BROWN LAKE...
HANNAMON BAYOU CAMPGROUND AND DUFF.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 116 AND 157.
 HIGHWAY 2 BETWEEN MILE MARKERS 202 AND 268.
 HIGHWAY 92 BETWEEN MILE MARKERS 268 AND 271.
 HIGHWAY 83 BETWEEN MILE MARKERS 122 AND 162.

LAT...LON 4170 9922 4147 9983 4166 10071 4220 10074
      4209 10004 4229 9924
TIME...MOT...LOC 2237Z 342DEG 27KT 4218 9945 4202 10002 4212 10071

MASEK
Special weather statement, Jul 27, 4:45 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT WED JUL 27 2016

NEZ009-010-028-272330-
HOLT NE-GARFIELD NE-ROCK NE-
545 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARFIELD...WESTERN
HOLT...NORTHEASTERN LOUP...SOUTHEASTERN BOYD AND EASTERN ROCK
COUNTIES UNTIL 630 PM CDT...

AT 545 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF STUART TO
13 MILES EAST OF ROSE...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'NEILL...ATKINSON...STUART...CHAMBERS...NEWPORT...AMELIA...EMMET...
CARSON LAKE...SYBRANT...GABLES...SUNFISH LAKE...MIDWAY AND PONY LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 269 AND 307.
 HIGHWAY 281 BETWEEN MILE MARKERS 184 AND 206.

LAT...LON 4190 9885 4203 9919 4208 9922 4221 9935
      4277 9936 4278 9854
TIME...MOT...LOC 2245Z 281DEG 25KT 4273 9911 4221 9928

MASEK
Local storm report, Jul 27, 4:55 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             36 SSE MERRIMAN         42.44N 101.43W
07/27/2016  M2.00 INCH       CHERRY             NE   TRAINED SPOTTER

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:00 PM MDTSevere Thunderstorm WarningLBFSheridan60 min
Jul 26, 7:01 PM MDTSevere Thunderstorm WarningLBFCherry44 min
Jul 26, 7:24 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jul 26, 7:30 PM MDTSevere Thunderstorm WarningLBFSheridan45 min
Jul 26, 7:49 PM MDTSevere Thunderstorm WarningLBFCherry41 min
Jul 26, 7:54 PM MDTTornado WarningLBFCherry36 min
Jul 26, 8:02 PM MDTSpecial Weather StatementLBFBoyd, Keya Paha43 min
Jul 26, 8:10 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
Jul 26, 8:13 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jul 26, 8:28 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan44 min
Jul 26, 8:51 PM MDTSpecial Weather StatementLBFKeya Paha39 min
Jul 26, 9:00 PM MDTSpecial Weather StatementLBFBrown, Cherry45 min
Jul 26, 9:11 PM MDTSpecial Weather StatementLBFGrant49 min
Jul 26, 9:31 PM MDTSpecial Weather StatementLBFBrown, Rock44 min
Jul 26, 9:36 PM MDTSpecial Weather StatementLBFBrown39 min
Jul 26, 9:43 PM MDTSpecial Weather StatementLBFArthur, Grant, Hooker, McPherson47 min
Jul 26, 9:51 PM MDTSpecial Weather StatementLBFThomas39 min
Jul 26, 10:07 PM MDTSpecial Weather StatementLBFBlaine, Loup, Rock38 min
Jul 26, 10:36 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, McPherson54 min
Jul 26, 10:48 PM MDTSpecial Weather StatementLBFGarfield, Holt, Wheeler72 min
Jul 26, 11:31 PM MDTSpecial Weather StatementLBFDawson29 min
Jul 27, 3:16 PM MDTSpecial Weather StatementLBFKeya Paha59 min
Jul 27, 3:24 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha51 min
Jul 27, 3:29 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jul 27, 3:54 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock51 min
Jul 27, 4:05 PM MDTSpecial Weather StatementLBFThomas40 min
Jul 27, 4:10 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Jul 27, 4:38 PM MDTSpecial Weather StatementLBFBlaine, Loup, Thomas52 min
Jul 27, 4:45 PM MDTSpecial Weather StatementLBFHolt45 min
Jul 27, 4:57 PM MDTSpecial Weather StatementLBFLoup48 min
Jul 27, 5:10 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup50 min
Jul 27, 5:45 PM MDTSpecial Weather StatementLBFHolt45 min
Jul 27, 5:56 PM MDTSevere Thunderstorm WarningLBFCuster49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.